# SDR CA050810004

- Difficulty date: July 28, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Engine: Lyc LIO360C1E6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW11538
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, THE OIL FILTER WAS CUT OPEN AND EXAMINED FOR METAL CONTAMINATION IAW MAINTENANCE INSTRUCTIONS. THE FINDINGS WERE TAKEN FOR FURTHER ANALYSIS. IT WAS DETERMINED THAT THE ENGINE WOULD NEED TO COME OFF WITHIN 50 HRS. 28.8 HRS LATER THE ENGINE WAS REMOVED AND SENT FOR REPAIR. ON WO NR 0508026, REPAIRED THE ENGINE, REPLACING AMONG OTHER PARTS THE CAMSHAFT.  THE ENGINE WAS THEN REINSTALLED.
